Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Hermitian indicator sets

A Cossidente
  • Dip. di Matematica, Università degli Studi della Basilicata, 85100 Potenza, Italy.
  • :
/ G Lunardon
  • Dip. di Matematica e Applicazioni, Università di Napoli “Federico II”, 80126 Napoli, Italy.
  • :
/ G Marino
  • Dip. di Matematica e Applicazioni, Università di Napoli “Federico II”, 80126 Napoli, Italy.
  • :
/ O Polverino
  • Dip. di Matematica, Seconda Università degli Studi di Napoli, 81100 Caserta, Italy.
  • :
Published Online: 2007-06-28 | DOI: https://doi.org/10.1515/ADVGEOM.2007.021


Indicator sets arising from symplectic line-spreads of a 3-dimensional projective space are characterized. Moreover, locally Hermitian ovoids of a Hermitian surface (3, q 2) are studied in terms of “non-equivalent” associated indicator sets. Translation locally Hermitian ovoids of (3, q 2) arising from regular spreads of PG(3, q), Kantor semifield spreads of PG(3, q) and semifield spreads of PG(3, q) with center are also investigated.

Key words: Hermitian surface; symplectic spread; commuting polarities; ovoid; linear set

Received: 2005-06-29

Published Online: 2007-06-28

Published in Print: 2007-07-20

Citation Information: Advances in Geometry. Volume 7, Issue 3, Pages 357–373, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/ADVGEOM.2007.021, June 2007

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Olga Polverino
Discrete Mathematics, 2010, Volume 310, Number 22, Page 3096

Comments (0)

Please log in or register to comment.